# SDR SWIA200312308

- Difficulty date: August 22, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 12,042 hours, 18,210 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Overheated
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO ENGINE START, FLIGHT DECK BEGAN TO SMELL OF SOMETHING ELECTRICAL OVERHEATING.  ISOLATED TO APU PANEL RT SIDE CONSOLE.  FOUND APU FEEDER PROTECTION RELAY SHOWING SIGNS OF EXCESSIVE HEAT.  REMOVED AND REPLACED FEEDER PROTECTION RELAY IAW W/M 20-10-00.  OPS CHECK OK.
